# SDR ASOA201101281

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,260 hours, 27,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, LBL 9 INBD CLIP CRACKED.   REMOVED DAMAGED CLIP, LOCATED AND DRILLED NEW CLIP IAW SRM 51-40-11, 51-42-20.  PERFORMED NDI IAW REO 601R-53-11-926,  NO INDICATIONS NOTED.   INSTALLED NEW CLIP IAW REO 601R-53-11-926.
